MAUDE Adverse Event Report: CROSSTEX INTERNATIONAL, INC. ULTRA EARLOOP MASK; SURGICAL MASK

CROSSTEX INTERNATIONAL, INC. ULTRA EARLOOP MASK; SURGICAL MASK
Model Number GCFCXU
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Itching Sensation (1943); Rash (2033); Local Reaction (2035); Red Eye(s) (2038)
Date of Event 06/24/2021
Type of Reportable Event Malfunction
Event or Problem Description
A customer reported that when wearing crosstex ultra face masks, they experienced eye redness and skin burning under the mask.
 
Additional Manufacturer Narrative
Crosstex received a report that a customer experienced eye redness and skin burning when wearing crosstex ultra face masks.Crosstex followed up with the facility in which this occurred, but was not able to make contact with the end user.There are no details regarding lasting symptoms or current condition of the end user.There have been no other reports of reactions to this mask at the dental facility.The facility did not identify the lot number nor return product for quality analysis.

Brand Name
ULTRA EARLOOP MASK
Common Device Name
SURGICAL MASK
Manufacturer (Section D)
CROSSTEX INTERNATIONAL, INC.
10 ranick road
hauppauge NY 11788
MDR Report Key12206979
Report Number2433773-2021-00002
Device Sequence Number20115664
Product Code FXX
UDI-Device Identifier10732224120086
UDI-Public10732224120086
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K082258
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberGCFCXU
Device Catalogue NumberGCFCXU
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/24/2021
Initial Report FDA Received Date07/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1